| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: weight loss pills and medication
Re: weight loss pills and medication
[ Back to Messages
Posted by Beth S.
on October 30, 2000 at 00:18:12:
In Reply to: Re: weight loss pills and medication posted by Kathrin on October 27, 2000 at 16:17:37:
: I really don't know, but I do know that a lot of pills can have dangerous interactions if taken together. You should not start doing that before asking a health care professional. Can you ask your doctor? Or maybe you can call a poison control center, they might have info on that.
I would definitely check with your doctor. I am having a weight problem since taking Prozac. In fact, I've gained a whopping 30 pounds which I know isn't the end of the world but still is irritating. Since then, I have taken the Prozac along with 5 mg. Dexadrine 2x/day. I also take Xenical. Nothing is working for me. So I've now switched to Zoloft. Check with your doctor. One of these might work for you. Best wishes!
All times are GMT -7. The time now is 09:59 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!